본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

European journal of control v.40, 2018년, pp.62 - 67   SCIE
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

Guaranteed cost control for uncertain nonlinear systems with mixed time-delays: The discrete-time case

Shen, Bo (School of Information Science and Technology, Donghua University, Shanghai, 200051, China ) ; Wang, Zidong (Corresponding author. ) ; Tan, Hailong (School of Information Science and Technology, Donghua University, Shanghai, 200051, China ) ;
  • 초록  

    Abstract In this paper, the guaranteed cost control problem is investigated for a general class of discrete-time uncertain nonlinear systems with mixed time-delays. The mixed time-delays under consideration comprise both the discrete and the distributed delays. By using the completing-the-square technique, the discrete and distributed time-delays are handled in a unified framework. Then, by constructing an appropriate Lyapunov functional, a sufficient condition is established under which the closed-loop control system is stable and an adequate performance index is guaranteed over all admissible uncertainties as well as mixed time-delays. Based on the sufficient condition, the nonlinear cost-guaranteed controller is designed and an explicit expression of the controller parameter is obtained. Finally, a numerical simulation example is presented to demonstrate the effectiveness and applicability of the results derived.


  • 주제어

    Discrete-time systems .   Guaranteed cost control .   Mixed time-delays .   Nonlinear systems .   Uncertain systems.  

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기